Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 95, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 5, 2014, 3:22 AM CST. It took effect at Dec 6, 2014, 6:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2014, 3:22 AM CST (09:22 UTC)
- In effect from
- Dec 6, 2014, 6:00 AM CST
- Expired
- Dec 6, 2014, 11:37 PM CST
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
447 WHUS73 KMKX 050922 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 322 AM CST FRI DEC 5 2014 ...BRISK NORTH WINDS AND HIGH WAVES FOR SATURDAY... .BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP SATURDAY MORNING IN THE WAKE OF A COLD FRONT. HIGH PRESSURE WITH LIGHTER WINDS AND LOWER WAVE HEIGHTS WILL THEN SETTLE OVER THE LAKE BY LATE SATURDAY EVENING. LMZ643>646-051730- /O.NEW.KMKX.SC.Y.0095.141206T1200Z-141207T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 322 AM CST FRI DEC 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY. * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
8 follow-up statements
060 WHUS73 KMKX 051535 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CST FRI DEC 5 2014 ...BRISK NORTH WINDS AND HIGH WAVES FOR SATURDAY... .BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP SATURDAY MORNING IN THE WAKE OF A COLD FRONT. HIGH PRESSURE WITH LIGHTER WINDS AND LOWER WAVE HEIGHTS WILL THEN SETTLE OVER THE LAKE BY LATE SATURDAY EVENING. LMZ643>646-052345- /O.CON.KMKX.SC.Y.0095.141206T1200Z-141207T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 AM CST FRI DEC 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY... * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
175 WHUS73 KMKX 052146 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 PM CST FRI DEC 5 2014 ...BRISK NORTH WINDS AND HIGH WAVES SATURDAY INTO SATURDAY NIGHT... .BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP SATURDAY MORNING...IN THE WAKE OF A COLD FRONT. HIGH PRESSURE WITH LIGHTER WINDS AND LOWER WAVE HEIGHTS WILL THEN SETTLE OVER THE LAKE LATER SATURDAY NIGHT. LMZ643>646-060600- /O.EXT.KMKX.SC.Y.0095.141206T1200Z-141207T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 346 PM CST FRI DEC 5 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM SATURDAY TO 3 AM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM SATURDAY TO 3 AM CST SUNDAY. * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WINDS DECREASING SATURDAY EVENING. * WAVES: 3 TO 6 FEET...BUILDING TO 4 TO 7 FEET SOUTH OF WIND POINT. WAVES SUBSIDING LATER SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
003 WHUS73 KMKX 060326 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 926 PM CST FRI DEC 5 2014 ...BRISK NORTH WINDS AND HIGH WAVES SATURDAY INTO SATURDAY NIGHT... .BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP BY SATURDAY MORNING...IN THE WAKE OF A COLD FRONT. THE HIGH WAVES WILL CONTINUE UNTIL HIGH PRESSURE WITH LIGHTER WINDS SETTLES OVER THE LAKE LATER SATURDAY NIGHT...LOWERING WAVE HEIGHTS. LMZ643>646-061130- /O.CON.KMKX.SC.Y.0095.141206T1200Z-141207T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 926 PM CST FRI DEC 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO 3 AM CST SUNDAY... * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WINDS DECREASING SATURDAY EVENING. * WAVES: BUILDING TO 3 TO 6 FEET...AND 4 TO 7 FEET SOUTH OF WIND POINT...BY EARLY SATURDAY AFTERNOON. WAVES SUBSIDING LATER SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
951 WHUS73 KMKX 060855 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 255 AM CST SAT DEC 6 2014 ...BRISK NORTH WINDS AND HIGH WAVES TODAY AND TONIGHT... .BRISK NORTH WINDS AND HIGH WAVES WILL ARE EXPECTED WITH THE BRISK NORTH WINDS BEHIND LOW PRESSURE OVER THE OHIO RIVER VALLEY. HIGH WAVES WILL CONTINUE UNTIL HIGH PRESSURE WITH LIGHTER WINDS SETTLES OVER THE LAKE THIS EVENING. LMZ643>646-061700- /O.CON.KMKX.SC.Y.0095.141206T1200Z-141207T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 255 AM CST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 3 AM CST SUNDAY... * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WINDS DECREASING THIS EVENING. * WAVES: BUILDING TO 3 TO 6 FEET. WAVES SUBSIDING LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
218 WHUS73 KMKX 061509 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 909 AM CST SAT DEC 6 2014 ...BRISK NORTH WINDS AND HIGH WAVES CONTINUING INTO TONIGHT... .A MODERATE PRESSURE GRADIENT BETWEEN APPROACHING HIGH PRESSURE AND LOW PRESSURE MOVING ACROSS THE EASTERN U.S. WILL RESULT IN BRISK NORTH WINDS AND HIGH WAVES OVER THE NEAR SHORE WATERS INTO TONIGHT. THE BRISK WINDS WILL DIMINISH BY THIS EVENING. THE HIGH WAVES WILL CONTINUE UNTIL HIGH PRESSURE WITH LIGHTER WINDS SETTLES OVER THE LAKE TONIGHT. LMZ643>646-062315- /O.CON.KMKX.SC.Y.0095.000000T0000Z-141207T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 909 AM CST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WINDS DECREASING THIS EVENING. * WAVES: 3 TO 6 FEET. WAVES SUBSIDING LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
542 WHUS73 KMKX 062125 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CST SAT DEC 6 2014 ...BRISK NORTH WINDS AND HIGH WAVES CONTINUING INTO TONIGHT... .A TIGHT PRESSURE GRADIENT BETWEEN APPROACHING HIGH PRESSURE AND LOW PRESSURE MOVING ACROSS THE MIDDLE ATLANTIC STATES WILL RESULT IN BRISK NORTH WINDS AND HIGH WAVES OVER THE NEARSHORE WATERS INTO TONIGHT. THE BRISK WINDS WILL DIMINISH THIS EVENING. THE HIGH WAVES WILL CONTINUE...UNTIL HIGH PRESSURE WITH LIGHTER WINDS SETTLES OVER THE LAKE TONIGHT. LMZ643>646-070530- /O.CON.KMKX.SC.Y.0095.000000T0000Z-141207T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WINDS DECREASING THIS EVENING. * WAVES: 3 TO 7 FEET. WAVES SUBSIDING BY LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
397 WHUS73 KMKX 070335 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 PM CST SAT DEC 6 2014 ...WINDS ARE LOWERING...BUT HIGH WAVES CONTINUING INTO THE EARLY OVERNIGHT... .BRISK NORTHERLY WINDS WILL CONTINUE TO LOWER AND SHIFT EAST LATE THIS EVENING AS THE CORE OF HIGH PRESSURE MOVES ACROSS NORTHERN LAKE MICHIGAN. HIGH WAVES WILL TAKE A BIT LONGER TO SUBSIDE BELOW SMALL CRAFT LEVELS. LMZ643>646-070900- /O.CON.KMKX.SC.Y.0095.000000T0000Z-141207T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 PM CST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WINDS: NORTHEAST 10 TO 20 KNOTS...SHIFTING EAST 10 TO 15 KNOTS LATE THIS EVENING AND OVERNIGHT. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
698 WHUS73 KMKX 070537 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1137 PM CST SAT DEC 6 2014 ...WINDS AND WAVES HAVE SUBSIDED... .WINDS HAVE LOWERED ENOUGH TO REDUCE WAVE HEIGHTS BELOW SMALL CRAFT LEVELS...SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LMZ643>646-070645- /O.CAN.KMKX.SC.Y.0095.000000T0000Z-141207T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1137 PM CST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE LOWERED TO 5 TO 15 KNOTS AND WILL CONTINUE TO EASE THROUGH THE EARLY OVERNIGHT HOURS. WAVES WILL SUBSIDE TO 1 TO 3 FEET. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 4, 10:14 PM CST, 5 hours 8 minutes earlier.
Area forecast discussion, Dec 4, 10:14 PM CST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1014 PM CST THU DEC 4 2014 .UPDATE... && .AVIATION/06Z TAFS/... MAIN WINDOW OF CONCERN WILL BE LATE TONIGHT INTO FRIDAY MORNING. AS LOW LEVEL MOISTURE STARTS TO INCREASE FROM THE MID MISSISSIPPI VALLEY CEILINGS WILL LOWER TO MVFR THEN IFR FROM THE SOUTH. POTENTIAL FOR PATCHY FREEZING DRIZZLE AFTER SUNRISE. AT THIS TIME NOT CONFIDENT ENOUGH IN COVERAGE TO MAKE IT A PREVAILING CONDITION. AS THE MOISTURE INCREASES AND LOW LEVELS SATURATES...SO DOES THE TEMPERATURES. CLOUD COVER WILL REMAIN INTO FRIDAY AFTERNOON AS LOW LEVELS REMAIN FAIRLY MOIST. WILL KEEP RAIN SHIELD ASSOCIATED WITH MID MISSISSIPPI VALLEY LOW PRESSURE SYSTEM TO OUR SOUTH. && .PREV DISCUSSION... /ISSUED 310 PM CST THU DEC 4 2014/ TONIGHT - CONFIDENCE...MEDIUM AS SURFACE HIGH CONTINUES TO PULL EASTWARD AWAY FROM WI A LGT SLY FLOW WILL HELP TO DRAW SOME OF THE HIGHER DEW POINTS AND LOWER STRATUS NORTHWARD AS THE NIGHT WEAR ON. BUFKIT SOUNDINGS SHOW SATURATION GETS DEEP ENOUGH TO SUPPORT SOME FZDZ POTENTIAL LATER TONIGHT INTO FRIDAY MORNING. TEMPS WILL LIKELY HOLD STEADY OR RISE SLIGHTLY WITH THE CLOUD COVER AND GRADUAL MOISTURE ADVECTION. FRIDAY - CONFIDENCE...MEDIUM NAM AND GEM SHOW SPOTTY AND LIGHT QPF LIFTING NEWD ACROSS THE CWA DURING THE MORNING HOURS...THIS TIED TO THE SHIFT NEWD OF THE 850 BAROCLINIC ZONE. ABOVE FREEZING SFC TEMPS SHOULD BECOME WIDESPREAD BY MIDDAY AS AIRMASS CONTINUES TO MODIFY EVEN WITH THE EXTENSIVE CLOUD COVER. WILL JUST KEEP THE QUIET POPS THOUGH CONTINUE TO MENTION THE FREEZING DRIZZLE TRANSITIONING TO DRIZZLE POTENTIAL. AS SURFACE LOW TRAVERSES THE MID MISSISSIPPI VALLEY MODELS BRING RAIN SHIELD CLOSE TO SRN WI BUT ENOUGH CONSENSUS TO KEEP THIS SOUTH OF HERE. FRIDAY NIGHT THROUGH SUNDAY...CONFIDENCE - MEDIUM. DEEPER RH AND ISENTROPIC UPGLIDE ASSOCIATED WITH LOW PRESSURE PASSING WELL SOUTH OF WI WILL ALSO REMAIN SOUTH OF FAR SOUTHEAST WI FRIDAY EVENING. WINDS WILL TURN TO THE NORTH AS LOW PRESSURE PASSES BY TO THE SOUTH. HOWEVER LACK OF RAPID SCOURING OF LOW LEVEL RH WL LIKELY RESULT IN CLOUDS LINGERING INTO SAT BEFORE SUBSIDENCE AND DRIER AIR OVERWHELMS LOW LEVELS. LOW LEVEL ONSHORE FLOW MAY RESULT IN CLOUDS HANGING ON A BIT LONGER IN ERN AREAS. PUSH OF COLD AIR FAIRLY WEAK ON SAT AS DELTA-T REMAINS LOW AS WINDS VEER TO THE SOUTHEAST SAT NGT. WEAK WARM AIR ADVECTION BEGINS ON SUN AHEAD OF APPROACHING SHORT WAVE TROUGH. WITH PARTIAL SUNSHINE...TEMPS SHOULD WARM TO NEAR OR ABV SEASONAL NORMAL. SUNDAY NIGHT THROUGH THURSDAY...CONFIDENCE - MEDIUM. MEDIUM RANGE GUIDANCE IN GOOD AGREEMENT ON CARRYING COMPACT SHORT WAVE ACROSS THE NORTHERN ROCKIES EARLY IN THE WEEKEND AND THEN ACROSS THE NORTHERN PLAINS/FAR SRN CANADA ON SUNDAY/MONDAY. TIMING FAIRLY GOOD IN MEDIUM RANGE GUIDANCE...AND 12Z GUIDANCE IN MUCH BETTER AGREEMENT ON NORTHERN TRACK OF SFC LOW ACROSS U.S./CANADIAN BORDER SUN NGT/MON. DUE TO EXPANSIVE RIDGING LINGERING OVER SOUTHEAST CONUS...SLY WINDS AHEAD OF BORDER LOW PRESSURE UNABLE TO TAP INTO DEEPER RH. NEVER THE LESS...COLUMN PWAT DOUBLES TO OVER ONE HALF INCH SUN NGT...WHICH IS OVER THE 75TH PERCENTILE FOR EARLY DEC AT KGRB. HENCE PLENTY OF MOISTURE EXPECTED TO CARRY ALONG WITH SYSTEM ACROSS THE NORTHERN PLAINS. CRITICAL THICKNESSES AND FORECAST SOUNDINGS SHOWING A WINTERY MIX POTENTIAL SUN NGT INTO MON MRNG. HOWEVER TOO MUCH UNCERTAINTY WITH REGARD TO PTYPE SO FOR NOW...WL STICK WITH RAIN AND SNOW THREAT. LEANING TOWARD PRECIP BEGINNING AS -SN/-IP DUE TO LIKELY EVAPORATIVE COOLING THAT WILL NEED TO TAKE PLACE AS PRECIP DEVELOPS. WITH MOISTURE EXPECTED TO BE IN PLACE AND SHARPENING MID- LEVEL TROUGH PASSING THROUGH...WL BEEF UP POPS SLIGHTLY TO HIGHER CHANCE FOR THIS PERIOD. QUIET WEATHER RETURNS MON NIGHT AND TUESDAY AS HIGH PRESSURE PASSES ACROSS WRN GTLAKES. STEERING FLOW LOOKS TO REMAIN ZONAL TO WNW THROUGH THE END OF NEXT WEEK AS WEAK PIECES OF MID-LEVEL ENERGY BREAK AWAY FROM PERSISTENT LONG WAVE TROF OVER ERN PACIFIC...HENCE TEMPS LIKELY TO REMAIN NEAR SEASONAL NORMAL THRU WED. EVEN WARMER LOW LEVEL TEMPS ARE EXPECTED TO SURGE INTO THE UPPER MIDWEST LATER NEXT WEEK AS UPSTREAM FLOW TURNS MORE SW. 12Z ECMWF POSTPONES WARM-UP AT LEAST ONE DAY DUE TO WEAKENING TROUGH OVER NRN PLAINS ON THU. ECMWF HAS 85H TEMPS REACHING AROUND 5C ON FRIDAY...WHILE GFS FEW DEGREES WARMER. AVIATION/00Z TAFS/... AVIATION/00Z TAFS/...MAIN WINDOW OF CONCERN WILL BE LATER TONIGHT INTO FRIDAY MORNING. AS SURFACE HIGH PULLS AWAY AND LOW LEVEL MOISTURE STARTS TO INCREASE FROM THE CENTRAL PLAINS...EXPECT POTENTIAL FOR PATCHY FREEZING DRIZZLE. AT THIS TIME NOT CONFIDENT ENOUGH IN COVERAGE TO MAKE IT A PREVAILING CONDITION. ACCORDING TO RAP BUFKIT SOUNDINGS COLUMN SATURATES ENOUGH AFTER ABOUT 9Z OR SO. EXPECT TEMPS TO EVENTUALLY WORK ABOVE FREEZING TOWARDS LATE MORNING. CIGS WILL DROP FROM THE MID DECK TO IFR LEVELS AS THE LATER EVENING AND OVERNIGHT HOURS WEAR ON. CLOUD COVER WILL BE STUBBORN EVEN INTO FRIDAY AFTERNOON AS LOW LEVELS REMAIN FAIRLY MOIST WITH VERY LITTLE WIND OFF THE DECK. KEEPING RAIN SHIELD ASSOCIATED WITH MID MISSISSIPPI VALLEY LOW PRESSURE SYSTEM TO OUR SOUTH THROUGH 00Z SATURDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...HENTZ TONIGHT/FRIDAY AND AVIATION/MARINE...COLLAR FRIDAY NIGHT THROUGH THURSDAY...MBK
Hazardous weather outlook, Dec 4, 3:25 PM CST, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CST THU DEC 4 2014 WIZ046-047-051-052-056>060-062>072-052130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 325 PM CST THU DEC 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-052130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CST THU DEC 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY BRISK NORTH WINDS AND HIGH WAVES MAY DEVELOP LATE FRIDAY NIGHT AND SATURDAY IN THE WAKE OF A COLD FRONT. A SMALL CRAFT ADVISORY MAY BE NEEDED. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 8:40 AM CST | Dense Fog Advisory | MKX | Green, Iowa, Lafayette | 2 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.